Has anyone else experience this? Does this go away? If so, how soon?
I have taken this for migraines. It upset my stomach really bad but i had no other similar symptoms scuh as the ones you listed. Wellbutrin and Zoloft have been the only somewhat helpful antidepressants ive encountered for depression. Imetrex is good for migraines in presciption strength, but non-prescription strength (over-the-counter) Imetrex is not as helpful. Personally I would stop taking it and contact your doctor because you may be having some serious adverse reactions and/or allergy complications with the medication. Have the pharmacist check it again with any other meds you may be taking, herbal too, and see if there may be a harmful drug interacton.
Topomax is not well tolerated by many people. It can cause confused thinking as well. There are a lot of other drugs out there that have fewer side effects. Tell you doctor the problems you are having because it should have been working by now and it's only magnifying the issues you were hoping to get help with. Plus it is very expensive, should
you ever lose insurance. Lamictal may be a suggestion. Good luck and please don't wait any longer, no one should have to feel this way. Blessings - D.
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2009 • 9 answers
Posted 26 Jun 2010 • 5 answers
Posted 13 Mar 2013 • 15 answers
Posted 20 Feb 2015 • 3 answers
Sertraline - What if your Dr gives you a month to find a psychiatrist to dispense sertraline 100 mg?
Posted 29 Nov 2016 • 4 answers